# SDR CALA2017071402238

- Difficulty date: July 14, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 61,158 hours, 21,704 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT DEAD FORWARD STATION. REPLACED OUTBD EMERGENCY FLASHLIGHT AT DOOR 1L IN REF TO AMM 25-64-00-200-802. OPS CKS GOOD.
